# SDR IPXA1M67697

- Difficulty date: June 18, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7115503
- Condition: Cracked
- Location: L42l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C CENTER CARGO COMPT L-42L SPLICE FITTING IS CRACKED AT FWD FASTENER HOLE OF CENTER ROW STA 1531/5-123.  REMOVED, FABRICATED AND INSTALLED L-42L SPLICE FITTING AT STA 1531/5- 123 REF DWG A5A7115-503 AND SRM 51-31-01.
